Posted 8/7/2008 3:59 PM (GMT -6)
When I take muscle relaxers my back actually can go out of alignment since the muscles aren't there to support it, so I can only take them when I have bad spasms. Sometimes I get more nerve problems. Might be meds also, you might want to check the drug inserts or with pharmacist or online. Many common drugs are anticholinergic, which means they inhibit acetylcholine, which affects nerve function. I prefer acetylcholine enhancing drugs vs. inhibitors, the others cause more problems for me. I don't know why, but it may be the autoimmune thing, or simply that so many drugs are anticholinergic that my body can't stand another one. Here's a link about the compound in flexeril, which is anticholinergic:
The technical medicine inserts will tell you if they inhibit acetylcholine or not.
As for the crossing the legs thing, over the years, that time my legs stay tingly has gotten longer and more severe over the years and I just chalk it up to age (my "wires" not being so good as they used to) or back or meds, though the endo says it could be endo related--diabetes/thyroid.
Hope this helps and that you feel better.
--Sometimes I think the surest sign that intelligent life exists elsewhere in the universe is that none of it has tried to contact us. Bill Watterson (1958-) cartoonist "Calvin and Hobbes"
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy, GI nightmare
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Detrol, Klonopin, Ultram, Vicodin, Restasis, Albuterol, steroid injections and pred prn